# SDR DL764080180

- Difficulty date: February 9, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 25,990 hours, 7,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 321002519
- Part serial: 29934655
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RTB - RT HYD SYSTEM QTY WENT TO ZERO.  REPLACED B BRAKE RT SIDE FUSE AND ANTI-SKID VLV ON RT SIDE BRAKE ANTI-SKID MODULE PER AMM.  LK CK OK.  OPS CKS GOOD PER MM.  SERVICED HYD SYSTEM RT SIDE PER MM.
